Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: HERAEUS MEDICAL GMBH PALACOS BONE CEMENT WITH ANTIBIOTIC
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
HERAEUS MEDICAL GMBH PALACOS BONE CEMENT WITH ANTIBIOTIC
Model Number
5081287
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
09/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Subject id: (b)(6).Study no: (b)(6).Clinical adverse event received for neck oa.Device and procedure (relatedness).This report reflects information received by fda in the form of a notification per 803.22 (b)(2).
New Search
Submit an Adverse Event Report
Brand Name
PALACOS BONE CEMENT WITH ANTIBIOTIC
Common Device Name
BONE CEMENT
Manufacturer
(Section D)
HERAEUS MEDICAL GMBH
MDR Report Key
21840072
Report Number
MW5169023
Device Sequence Number
8642386
Product Code
LOD
UDI-Device Identifier
04260102136151
UDI-Public
04260102136151
Combination Product (Y/N)
N
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2023
Reporter Type
Voluntary
Initial Reporter Occupation
Unknown
Type of Report
Initial
Report Date
(Section B)
04/10/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Device Model Number
5081287
Device Lot Number
9010372228
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
04/15/2025
Patient Sequence Number
1
Patient Sex
Unknown